# SDR SWAA091734

- Difficulty date: March 14, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 59,858 hours, 59,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, RBL 5.7, WL 182.  REPAIRED WEB PER SWA EA.
